# SDR SWAA2016050551570

- Difficulty date: April 12, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 69547612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TUBING SUPPORT ANGLE AFT WEB CRACKED AT STATION 196.  R & R WEB IAW DWG.
